# SDR ASAA2018070325316

- Difficulty date: July 3, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N838VA
- Make and model: Airbus A320-214
- Aircraft serial: 04559
- Aircraft time: 27,869 hours, 8,231 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310204
- Part serial: 4522
- Condition: Leaking
- Location: Apu
- Part time: 111 hours, 175 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

APU LUBE MODULE LEAKING, CREW REPORT ODOR IN THE CABIN. GROUNDED - YES. R&R APU LUBE MODULE PER AMM 49-91-45. OPS/LEAK CK GOOD. CLEANED APU AREA AND PERFORMED PRE-CONDITIONING WITH APU BLEED PER AMM 12-33-21. NO FOUL SMELL NOTED.
